Damik Posted July 17, 2011 Share Posted July 17, 2011 We were supposed to go on an easy hike today, but the road up to the trail was closed and we ended up trying to take a "short cut". It was steep and taxing. I started to feel really dizzy and I sat down. When I felt rested enough I got up and went a few more paces. Everything got real blurry and then the world started spinning. I nearly blacked out on the trail so I sat down. It was a warm day, high 70's to low 80's where we were. I had been drinking on the trail, but not a lot. I have been hiking this year but usually in the evening when it is cooler. While I was sitting down I felt my pulse it was very rapid, but otherwise if felt normal. I drank some more water, but still not a lot, and ate some salted nuts. Afterwards I felt better, but we decided to end the hike anyway. I was wondering if either the trileptal or geodon might have caused this unusual reaction. They are the only new drugs I'm on. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.